Alert archive / Nevada / Flash Flood Warnings in 2014

Flash Flood Warning 110, NWS Las Vegas, NV

August 12, 2014Clark County, Nevada; San Bernardino County, California; Mohave County, Arizona

NWS Las Vegas, NV issued this flash flood warning at Aug 12, 2014, 8:54 PM PDT for Clark County, Nevada; San Bernardino County, California; Mohave County, Arizona. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2014, 8:54 PM PDT (03:54 UTC)
Expired
Aug 12, 2014, 11:45 PM PDT
In force
3 hr
Issued by
NWS Las Vegas, NV
Area
Storm-based polygon
Flood severity
None

Counties Mohave County, AZ, San Bernardino County, CA, Clark County, NV

What was reported inside it

TimeReportWhereRemark
Aug 12, 9:28 PM PDTFLASH FLOOD10 Wsw Mohave Valley, CACHP REPORTS FLOODING ALONG US 95 BETWEEN INTERSTATE 40 AND GOFFS ROAD.
Aug 12, 10:00 PM PDTHEAVY RAIN 0.44 Nw Lake Havasu City, AZA FEW INCHES OF WATER WERE REPORTED FLOWING ACROSS LONDON BRIDGE ROAD.
Aug 12, 10:03 PM PDTFLASH FLOOD1 Se Needles, CAPUBLIC REPORTS SAN BERNARDINO COUNTY FIRE CONDUCTING SWIFT WATER RESCUE ALONG US 95 AT MM56. VIA TWITTER.
Aug 12, 10:13 PM PDTFLASH FLOOD9 Sw Big Bend Raws, CATWITTER REPORT OF 2-3 INCHES OF WATER AND ROCKS MOVING SWIFTLY ACROSS US 95 ONE HALF MILE SOUTH OF MM71. VIA TWITTER WITH PHOTO.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 34 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 00:00Z, 3.9 hours before the alert went out and 220 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 00:00Z on 2014-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 00:00Z on 2014-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
1289 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WGUS55 KVEF 130354
FFWVEF
AZC015-CAC071-NVC003-130645-
/O.NEW.KVEF.FF.W.0110.140813T0354Z-140813T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
854 PM MST TUE AUG 12 2014

THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN MOHAVE COUNTY IN NORTHWEST ARIZONA...
  EAST CENTRAL SAN BERNARDINO COUNTY IN SOUTHERN CALIFORNIA...
  EXTREME SOUTH CENTRAL CLARK COUNTY IN SOUTHERN NEVADA...

* UNTIL 1145 PM MST/1145 PM PDT/

* AT 848 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  VERY HEAVY RAIN FROM THUNDERSTORMS OVER FAR EASTERN SAN BERNARDINO 
  COUNTY AND CENTRAL AND SOUTHERN MOHAVE COUNTY. THE HEAVIEST RAIN 
  WAS FALLING EAST OF BULLHEAD CITY...WHERE A GAGE HAD RECORDED AN 
  INCH AND A HALF OF RAIN IN ONE HOUR. MORE STORMS WILL DEVELOP OVER 
  THE AREA AND POSSIBLY EXTEND INTO FAR SOUTHERN CLARK COUNTY.

* LOCATIONS IMPACTED INCLUDE...
  BULLHEAD CITY...LAUGHLIN...KINGMAN...OATMAN...RIVERSIDE ADVENTURE
  RV PARK...BIG BEND REC AREA...GOLDEN VALLEY...NEW KINGMAN-BUTLER...
  WILD COW CAMPGROUND AND HUALAPAI MOUNTAIN PARK.

THIS INCLUDES INTERSTATE 40 IN CALIFORNIA BETWEEN MILE MARKERS 131
AND 155.

THIS INCLUDES INTERSTATE 40 IN ARIZONA BETWEEN MILE MARKERS 0 AND 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3453 11432 3440 11469 3520 11489 3531 11406
      3487 11333 3431 11334

$$

MORGAN
3 follow-up statements
544 
WGUS75 KVEF 130448
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
948 PM MST TUE AUG 12 2014

AZC015-CAC071-NVC003-130645-
/O.CON.KVEF.FF.W.0110.000000T0000Z-140813T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
948 PM MST TUE AUG 12 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MST/1145 PM
PDT/ FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN BERNARDINO
AND SOUTHWESTERN MOHAVE COUNTIES...

AT 948 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE THUNDERSTORMS WITH HEAVY RAIN MOVING SLOWLY SOUTH OVER FAR 
EASTERN SAN BERNARDINO AND SOUTH CENTRAL MOHAVE COUNTIES. THE 
HEAVIEST RAIN WAS FALLING ON HIGHWAY 95 SOUTH OF INTERSTATE 40.

LOCATIONS IMPACTED INCLUDE...
YUCCA...KINGMAN...BULLHEAD CITY...LAUGHLIN...OATMAN...WILD COW
CAMPGROUND...HUALAPAI MOUNTAIN PARK...NEEDLES...MOHAVE VALLEY...
NEEDLES KOA CAMPGROUND...GOLDEN VALLEY...RIVERSIDE ADVENTURE RV
PARK...NEW KINGMAN-BUTLER...BIG BEND REC AREA AND HIGHWAY 95 AND
I-40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3453 11432 3440 11469 3520 11489 3531 11406
      3487 11333 3431 11334

$$

MORGAN
698 
WGUS75 KVEF 130543
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1043 PM MST TUE AUG 12 2014

AZC015-CAC071-NVC003-130645-
/O.CON.KVEF.FF.W.0110.000000T0000Z-140813T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
1043 PM MST TUE AUG 12 2014

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MST/1145 PM
PDT/ FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN BERNARDINO
AND SOUTHWESTERN MOHAVE COUNTIES...

AT 1042 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT THUNDERSTORMS WITH VERY HEAVY RAIN WERE SOUTH OF INTERSTATE 40 
AND MOVING SLOWLY SOUTH. EXTREMELY HEAVY RAIN FELL EARLIER IN 
NEEDLES AND EAST OF BULLHEAD CITY...WHERE GAGES RECORDED OVER AN 
INCH AND A HALF OF RAIN IN ONE HOUR. FLOODING IS LIKELY STILL 
ONGOING IN THESE AREAS...AND IS ALSO LIKELY TO BE OCCURRING ON 
HIGHWAY 95 SOUTH OF INTERSTATE 40.

LOCATIONS IMPACTED INCLUDE...
YUCCA...KINGMAN...BULLHEAD CITY...LAUGHLIN...OATMAN...WILD COW
CAMPGROUND...HUALAPAI MOUNTAIN PARK...NEEDLES...MOHAVE VALLEY...
NEEDLES KOA CAMPGROUND...GOLDEN VALLEY...RIVERSIDE ADVENTURE RV
PARK...NEW KINGMAN-BUTLER...BIG BEND REC AREA AND HIGHWAY 95 AND
I-40.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING IS EXPECTED IN WASHES...LOW WATER CROSSINGS AND ON
ROADS. TO ESCAPE RISING WATER...MOVE TO HIGHER GROUND. NEVER TRY TO
CROSS A FLOODED ROAD OR ENTER A FLOOD CHANNEL. TURN AROUND...DONT
DROWN!

REPORT FLOODING TO THE LAS VEGAS NATIONAL WEATHER SERVICE VIA
FACEBOOK OR TWITTER.

&&

LAT...LON 3453 11432 3440 11469 3520 11489 3531 11406
      3487 11333 3431 11334

$$

MORGAN
129 
WGUS75 KVEF 130638
FFSVEF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
1138 PM MST TUE AUG 12 2014

AZC015-CAC071-NVC003-130646-
/O.EXP.KVEF.FF.W.0110.000000T0000Z-140813T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MOHAVE AZ-SAN BERNARDINO CA-CLARK NV-
1138 PM MST TUE AUG 12 2014

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM MST/1145 PM PDT/
FOR EXTREME SOUTH CENTRAL CLARK...EAST CENTRAL SAN BERNARDINO AND
SOUTHWESTERN MOHAVE COUNTIES...

AT 1135 PM PDT...RADAR INDICATED THAT MOST OF THE HEAVY RAIN HAD 
MOVED SOUTH INTO EXTREME SOUTHEAST SAN BERNARDINO AND FAR SOUTHERN 
MOHAVE COUNTIES. THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

EXTREMELY HEAVY RAIN FELL IN MUCH OF THE WARNED AREA...INCLUDING 
HIGHWAY 95 NEAR AND SOUTH OF NEEDLES. FLOODING MAY STILL BE ONGOING 
IN THESE AREAS...SO PLEASE OBEY ALL BARRICADES AND TURN AROUND IF 
YOU ENCOUNTER A FLOODED ROAD.

THE SACRAMENTO WASH HAS BEEN FLOWING OVER ARIZONA HIGHWAY 95 NEAR 
TOPOCK...AND THIS IS EXPECTED TO CONTINUE OVERNIGHT. A FLOOD WARNING 
REMAINS IN EFFECT FOR THAT AREA UNTIL 715 AM.

LAT...LON 3453 11432 3440 11469 3520 11489 3531 11406
      3487 11333 3431 11334

$$

MORGAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 2:50 PM PDT, 6 hours 4 minutes earlier.

Area forecast discussion, Aug 12, 2:50 PM PDT, 6 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
250 PM PDT TUE AUG 12 2014

.SYNOPSIS...MONSOON MOISTURE OVER MOST OF THE REGION WILL
RESULT IN SCATTERED THUNDERSTORMS THROUGH WEDNESDAY. DRIER AIR WILL
GRADUALLY MOVE IN FROM THE WEST STARTING THURSDAY WITH THUNDERSTORM
CHANCES CONFINED TO MOHAVE COUNTY THURSDAY AND FRIDAY. SEASONAL
TEMPERATURES AND AREA WIDE DRY CONDITIONS EXPECTED FOR THE WEEKEND.
&&

.SHORT TERM...THROUGH FRIDAY...
MOST INTENSE THUNDERSTORMS THIS AFTERNOON HAVE DEVELOPED ALONG A
LINE FROM SOUTH CENTRAL SAN BERNARDINO COUNTY EXTENDING NORTHEAST
INTO WESTERN CLARK AND LINCOLN COUNTIES. THESE STORMS HAVE DEVELOPED
ALONG THE MOIST/DRY AIR INTERFACE AS NOTED ON WATER VAPOR IMAGERY.
LOOKS TO BE A QUITE EVENING FOR MUCH OF INYO...ESMERALDA AND CENTRAL
NYE COUNTIES.

AS FOR ARIZONA. SEVERAL CIRCULATIONS NOTED ON SATELLITE OVER THE
GRAND CANYON STATE. ONE WAS OVER NORTHERN MOHAVE COUNTY AND SHOULD
BE MOVING INTO SOUTHWEST UTAH OVER THE NEXT 2-3 HOURS. A SECOND WAS
OVER SOUTHWEST ARIZONA...OR JUST TO THE WEST OF GILA BEND. STARTING
TO SEE A SMALL CLUSTER OF THUNDERSTORMS DEVELOP AHEAD OF THE
FEATURE OVER SOUTHERN MOHAVE COUNTY. THE DISTURBANCE IS PROGGED TO
LIFT NORTH ACROSS WESTERN ARIZONA TONIGHT AND WEDNESDAY MORNING
PROVIDING ADDITIONAL DYNAMICS TO AN ALREADY MOIST/UNSTABLE AIR MASS.
THE TROUGH WILL REMAIN OVER NORTHERN ARIZONA THROUGH WEDNESDAY WITH
ENOUGH MOISTURE/INSTABILITY EAST OF A LINE FROM MORONGO VALLEY TO
PAHRUMP TO RACHEL FOR ISOLATED TO SCATTERED SHOWERS AND
THUNDERSTORMS. ON THURSDAY AND FRIDAY...DRIER AND MORE STABLE AIR
WILL CONTINUE TO PUSH EAST LIMITING THE THREAT FOR ANY STORMS TO
MAINLY MOHAVE COUNTY.

WILL LEAVE THE FLASH FLOOD WATCH AS IS AND ALLOW THE MID SHIFT TO
MAKE ANY ADJUSTMENTS EARLY WEDNESDAY MORNING.

.LONG TERM...FRIDAY NIGHT THROUGH MONDAY...DEEPER MOISTURE
ASSOCIATED WITH THE MONSOONAL FLOW PUSHES EAST OF THE AREA AND
THUNDERSTORM CHANCES DWINDLE BY THE WEEKEND. MODELS HINT AT A WEAK
RETURN OF MOISTURE TO START THE WORK WEEK BUT CONFINE IT TO MAINLY
THE SOUTHEASTERN PORTION OF MOHAVE COUNTY. WITH LESS EXPECTED CLOUD
COVER AND A DRIER AIRMASS IN PLACE, TEMPERATURES SHOULD RETURN TO
SEASONAL LEVELS FOR A WARM AND DRY MID AUGUST WEEKEND.
&&

.AVIATION...FOR MCCARRAN...CONVECTION SHOULD IMPACT ALL CORRIDORS
THIS EVENING...THEN PRIMARILY THE MORMON MESA AND PEACH SPRINGS
CORRIDORS INTO WEDNESDAY MORNING. SCATTERED THUNDERSTORMS SOUTHWEST
OF LAS VEGAS COULD AFFECT THE TERMINALS THROUGH THIS EVENING WITH
GUSTY AND ERRATIC WINDS AND HEAVY RAINFALL. CEILINGS COULD LWR TO 6
KFT WITH VSBYS BRIEFLY REDUCED BY MODERATE TO HEAVY RAIN. AFTER
WEDNESDAY MORNING SHOWERS AND THUNDERSTORMS SHOULD BECOME MORE
ISOLATED.

FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...SCATTERED-BROKEN CLOUDS ALONG WITH ISOLATED TO
SCATTERED THUNDERSTORMS ACROSS ALL OF SOUTHEAST
CALIFORNIA...SOUTHERN NEVADA AND NORTHWEST ARIZONA THROUGH
WEDNESDAY. WINDS WILL FAVOR TYPICAL DIURNAL WIND PATTERNS THROUGH
...EXCEPT NEAR THUNDERSTORMS. CEILINGS COULD LOWER TO 5 KFT WITH
VSBYS REDUCED BY MODERATE TO HEAVY RAIN.
&&

.SPOTTER INFORMATION STATEMENT...SPOTTERS SHOULD REPORT INSTANCES OF
FLASH FLOODING...STRONG GUSTY WINDS...HAIL...AND BLOWING DUST TODAY
THROUGH WEDNESDAY.
&&

SHORT TERM/AVIATION...PIERCE
LONG TERM...SALMEN

FOR MORE FORECAST INFORMATION...SEE US ON OUR WEBPAGE:

HTTP://WEATHER.GOV/LASVEGAS OR FOLLOW US ON FACEBOOK AND TWITTER

In the hours before

Local storm report, Aug 12, 4:18 PM PDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
418 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 NNE NEEDLES           34.83N 114.61W
08/12/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            THUNDERSTORM WINDS DAMAGED SEVERAL ROOFS ON HOMES IN
            NEEDLES. ONE LARGE TREE WAS REPORTED DOWN AS WELL.

0400 PM     FLASH FLOOD      2 NNE NEEDLES           34.84N 114.60W
08/12/2014                   SAN BERNARDINO     CA   TRAINED SPOTTER

            AT LEAST 6 INCHES OF WATER WERE FLOWING ACROSS BROADWAY
            IN NEEDLES.

&&

STACHELSKI
Local storm report, Aug 12, 4:26 PM PDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
426 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     FLASH FLOOD      OATMAN                  35.03N 114.38W
08/12/2014                   MOHAVE             AZ   FIRE DEPT/RESCUE

            THE OATMAN FIRE DEPARTMENT REPORTED SEVERAL INCHES OF
            WATER ALONG WITH SMALL ROCKS AND MUD CROSSED ROADS IN
            OATMAN. WATERFALLS WERE REPORTED FORMING IN THE BLACK
            MOUNTAINS FROM THE HEAVY RAIN.

&&

STACHELSKI
Local storm report, Aug 12, 4:37 PM PDT, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
437 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     TSTM WND DMG     1 NE NEEDLES            34.83N 114.60W
08/12/2014                   SAN BERNARDINO     CA   PUBLIC

            SPOTTER NETWORK SPOTTER REPORTS SIGNS AND SOME TELEPHONE
            POLES BLOWN OVER WITH HEAVY PONDING ON FREEWAY EXIT AND
            SURROUNDING STREETS.

&&

JPULLIN
Local storm report, Aug 12, 6:05 PM PDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
605 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     FLASH FLOOD      WILLOW BEACH            35.87N 114.67W
08/12/2014                   MOHAVE             AZ   PARK/FOREST SRVC

            THE NATIONAL PARK SERVICE CLOSED THE ACCESS ROAD TO
            WILLOW BEACH DUE TO FLASH FLOODING ON THE ROAD.

&&

STACHELSKI
Local storm report, Aug 12, 7:34 PM PDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
734 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLASH FLOOD      2 S GOLDEN SHORES (MGSA 34.75N 114.48W
08/12/2014                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY FLOOD CONTROL DISTRICT TWEETED A PICTURE OF
            WATER OVER HIGHWAY 95 2.5 MILES SOUTH OF GOLDEN SHORES,
            AZ.

&&

JPULLIN
Local storm report, Aug 12, 7:43 PM PDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LAS VEGAS NV
743 PM PDT TUE AUG 12 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0726 PM     FLASH FLOOD      2 S GOLDEN SHORES (MGSA 34.75N 114.48W
08/12/2014                   MOHAVE             AZ   COUNTY OFFICIAL

            MOHAVE COUNTY FLOOD CONTROL DISTRICT TWEETED A PICTURE OF
            WATER OVER ROUTE 66 2.5 MILES SOUTH OF GOLDEN SHORES, AZ.

&&

JPULLIN

The office that day

Everything else NWS Las Vegas, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 5:59 PM PDTAreal Flood AdvisoryVEFClark3 hr
Aug 12, 8:00 PM PDTFlash Flood WarningVEFClark3 hr
Aug 12, 5:39 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 12, 7:53 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 12, 8:26 PM PDTFlash Flood WarningVEFSan Bernardino3 hr
Aug 12, 9:32 PM PDTFlash Flood WarningVEFSan Bernardino5 hr
Aug 12, 10:07 PM PDTFlash Flood WarningVEFSan Bernardino113 min
Aug 12, 5:23 PM PDTFlash Flood WarningVEFMohave3 hr
Aug 12, 7:20 PM PDTFlash Flood WarningVEFMohave115 min
Aug 12, 11:16 PM PDTAreal Flood WarningVEFMohave8 hr

Nearby

Flash Flood Warnings in Nevada, 2014Flash Flood Warnings in California, 2014Flash Flood Warnings in Arizona, 2014Every flash flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.